# SDR SWAA050017

- Difficulty date: January 3, 2005
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N615SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27698
- Aircraft time: 31,915 hours, 27,362 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: 7816903
- Part serial: 1770
- Condition: Leaking
- Location: Mlg W/W
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY.  AT CRUISE ALTITUDE LOST B-SYSTEM HYDRAULIC FLUID QUANTITY.  REMOVED AND REPLACED B-SYSTEM BRAKE CONTROL MODULE PER MM.
